# SDR CALA2025122312321

- Difficulty date: December 21, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N66825
- Make and model: Boeing 737924ER
- Aircraft serial: 42748
- Aircraft time: 34,287 hours, 12,653 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL AT 100 KTS,  CAUTION LIGHT FOR FWD ENTRY DOOR.  LIGHT WENT OUT IN CLIMB, INSPECTED FWD ENTRY DOOR AND SWITCH, NO DEFECTS.  OPENED AND CLOSED DOOR MULTIPLE TIMES.  OPS CHECKED NORMAL IAW 52-71-11-710-802.
